English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A note on geodesic foliations on the torus

MPS-Authors
/persons/resource/persons235845

Mounoud,  Pierre
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Mounoud, P. (2007). A note on geodesic foliations on the torus. Geometriae Dedicata, 126, 275-282. doi:10.1007/s10711-006-9081-0.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2B4B-9
Abstract
There is no abstract available